| Model Number |
H74939171060410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and mild calcified left subclavian artery.A 6.0 x 40, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).D2b:pro code (product code) check spelling: fge, lit.G4: premarket / 510(k) #: k141521, k141597.